Some Fixed and Periodic Points in Abstract Metric Spaces

Radenović, Stojan, Kadelburg, Zoran, Abbas, Mujahid, Fadail, Zaid Mohammed, Bin Ahmad, Abd Ghafur . Abstract and Applied Analysis 2012. 2012 (908423) :-

Locate this article in:

Bibtex

@article{CIS-317959,
  Author = {Radenović, Stojan and Kadelburg, Zoran and Abbas, 
							Mujahid and Fadail, Zaid Mohammed and Bin Ahmad, Abd Ghafur},
  Title = {Some Fixed and Periodic Points in Abstract Metric Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {908423},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles